Annales Academiæ Scientiarum Fennicæ
Mathematica
Volumen 43, 2018, 447-450
University of Kansas, Higuchi Biosciences Center
Lawrence, KS, U.S.A.; jvhart 'at' ku.edu
Universidade Federal do Rio Grande do Sul, Department of Mathematics
Porto Alegre, Rio Grande do Sul, Brazil; lucas.oliveira 'at' ufrgs.br
Abstract. In this short note, we extend a local Tb theorem that was proved in [4] to a full multilinear local Tb theorem.
2010 Mathematics Subject Classification: Primary 42B20, 42B25, 42B30.
Key words: Square function, local Tb, multilinear, Littlewood–Paley–Stein, Calderón–Zygmund operators.
Reference to this article: J. Hart and L. Oliveira: A Note on a multilinear local Tb theorem for Calderón–Zygmund operators. Ann. Acad. Sci. Fenn. Math. 43 (2018), 447-450.
https://doi.org/10.5186/aasfm.2018.4327
Copyright © 2018 by Academia Scientiarum Fennica